# SDR SWIA200514709

- Difficulty date: January 21, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 4,945 hours, 3,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES CRACKED FS 280 RBL 9 (INBOARD AND OUTBOARD SIDE OF FLOORBEAM).  INSTALLED ANGLES PER CRJ 200 SRM 51-42-21 AND 51-42-06.
